Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Did taking Cerelle make you spotty?

(1 Post)
2kidsintow Sun 09-Feb-14 22:34:38

I'm fed up of being spotty. I'm nearly 40 and am spottier now than I was in my teens.

I've recently realised that being particularly spotty coincides with swapping my pill. I was on a different one, but had to swap when the GP discovered I was having migraine auras.

The spots I get are odd in that they are deep under the skin and don't clear quickly. They are in places I don't normally get spots (behind ears as well as on face, for example) and are symmetrical. Yesterday I woke up with 2 new ones.

It's irritating me. If I go to the GP and ask will they change my prescription?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now